# SDR DALA2022091606165

- Difficulty date: August 24, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 7,615 hours, 3,490 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 601449-14AD ISSUED FOR CORROSION AROUND THE WASTE BOX. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH SECTION II REPEAT INSPECTIONS EVERY 850FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ACCOMPLISH SECTION III PERMANENT REPAIR WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED ER/A 00-601449 ADDED FOR AC 8117 LOG-PAGE UPDATED @ 24AUG22 1503 UTC 03 DFRD BY BENJAMIN 00712249 ATL 14SEP22 ATA 5327 RII: N ENTR 00712249 S **REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP **10-0653-8-7021 S/N 08117 REP **10-0653-8-7022 S/N 08117 L/L. (LP# 2379317)
